AMS eContent Search Results
Matches for: msc=(30A78) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Carl C. Cowen. The commutant of an analytic Toeplitz operator . Trans. Amer. Math. Soc. 239 (1978) 1-31. MR 0482347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. M. Anderson and A. L. Shields. Coefficient multipliers of Bloch functions . Trans. Amer. Math. Soc. 224 (1976) 255-265. MR 0419769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andrew Harrington and Marvin Ortel. Two extremal problems . Trans. Amer. Math. Soc. 221 (1976) 159-167. MR 0409828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. Gowrisankaran. Iterated nontangential limits . Trans. Amer. Math. Soc. 212 (1975) 401-402. MR 0377096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald Sarason. Functions of vanishing mean oscillation . Trans. Amer. Math. Soc. 207 (1975) 391-405. MR 0377518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl Herz. Bounded mean oscillation and regulated martingales . Trans. Amer. Math. Soc. 193 (1974) 199-215. MR 0353447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Benjamin Muckenhoupt and Richard L. Wheeden. Norm inequalities for the Littlewood-Paley function $g\sp{\ast} \sb{\lambda }$ . Trans. Amer. Math. Soc. 191 (1974) 95-111. MR 0387973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James D. McCall. A multiplier theorem for Fourier transforms . Trans. Amer. Math. Soc. 189 (1974) 359-369. MR 0409829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. J. Patil. Recapturing $H\sp{2}$-functions on a polydisc . Trans. Amer. Math. Soc. 188 (1974) 97-103. MR 0379878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Niro Yanagihara. Multipliers and linear functionals for the class $N\sp{+}$ . Trans. Amer. Math. Soc. 180 (1973) 449-461. MR 0338382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carlos Segovia and Richard L. Wheeden. On weighted norm inequalities for the Lusin area integral . Trans. Amer. Math. Soc. 176 (1973) 103-123. MR 0311921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. M. Davie, T. W. Gamelin and J. Garnett. Distance estimates and pointwise bounded density . Trans. Amer. Math. Soc. 175 (1973) 37-68. MR 0313514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Protas. Tangential limits of functions orthogonal to invariant subspaces . Trans. Amer. Math. Soc. 166 (1972) 163-172. MR 0293100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1